# SDR DALA2020051902410

- Difficulty date: May 13, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,554 hours, 22,121 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 1506 - ATO - ON T/O ROLL, LT YAW DAMP MESSAGE & OVERHEAD LIGHT ILLUMINATED. CORRECTIVE ACTION: INITIALLY APPLIED MEL 22-21-01. DURING RON, PERFORMED SYSTEM BITE & MCDP TESTS 30 & 40. OPERATIONAL CHECK OK. LP 7043212
